# SDR C2XA08RI078

- Difficulty date: May 26, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145LR
- Aircraft serial: 145110
- Aircraft time: 22,675 hours, 17,006 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT 2623 - YOW - FLIGHT CREW REPORTED STRANGE FUEL SMELL IN CABIN ROWS 8/9.  CONTRACTED MAINTENANCE PERFORMED EVALUATION AND COULD NOT DUPLICATE ANY ODOR.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
